Illinois Journal of Mathematics

The cohomology theory of a pair of groups

F. Haimo and S. Mac Lane

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 5, Issue 1 (1961), 45-60.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255629646

Mathematical Reviews number (MathSciNet)
MR0122857

Zentralblatt MATH identifier
0099.25204

Subjects
Primary: 18.20

Citation

Haimo, F.; Mac Lane, S. The cohomology theory of a pair of groups. Illinois J. Math. 5 (1961), no. 1, 45--60. https://projecteuclid.org/euclid.ijm/1255629646.


Export citation